American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Kenneth R. Davidson, Christopher Ramsey and Orr Moshe Shalit. Operator algebras for analytic varieties. Trans. Amer. Math. Soc. 367 (2015) 1121-1150.
Abstract, references, and article information   
View Article: PDF

[2] Miroslav Engliš and Harald Upmeier. Asymptotic expansions for Toeplitz operators on symmetric spaces of general type. Trans. Amer. Math. Soc. 367 (2015) 423-476.
Abstract, references, and article information   
View Article: PDF

[3] Jim Agler and John E. McCarthy. Hankel vector moment sequences and the non-tangential regularity at infinity of two variable Pick functions. Trans. Amer. Math. Soc. 366 (2014) 1379-1411.
Abstract, references, and article information   
View Article: PDF

[4] Michael A. Dritschel and James Pickering. Test functions in constrained interpolation. Trans. Amer. Math. Soc. 364 (2012) 5589-5604.
Abstract, references, and article information   
View Article: PDF

[5] Ronald G. Douglas and Gadadhar Misra. Equivalence of quotient Hilbert modules--II. Trans. Amer. Math. Soc. 360 (2008) 2229-2264. MR 2366981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexandru Aleman, Stefan Richter and Carl Sundberg. Analytic contractions, nontangential limits, and the index of invariant subspaces. Trans. Amer. Math. Soc. 359 (2007) 3369-3407. MR 2299460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Milan N. Lukic and Jay H. Beder. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001) 3945-3969. MR 1837215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Miroslav Englis. Berezin Quantization and Reproducing Kernels on Complex Domains. Trans. Amer. Math. Soc. 348 (1996) 411-479. MR 1340173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. M. Range and M. I. Stessin. Bounded point evaluation in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 347 (1995) 2169-2177. MR 1254851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Guyker. The de Branges-Rovnyak model with finite-dimensional coefficients . Trans. Amer. Math. Soc. 347 (1995) 1383-1389. MR 1257108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Alpay, Vladimir Bolotnikov and Yossi Peretz. On the tangential interpolation problem for $H\sb 2$ functions . Trans. Amer. Math. Soc. 347 (1995) 675-686. MR 1277087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nina Zorboska. Composition operators with closed range . Trans. Amer. Math. Soc. 344 (1994) 791-801. MR 1236226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1